# SDR CA130717007

- Difficulty date: July 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 31,832 hours
- Engine: Pwa R985AN14B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod
- Part number: KAC2T47A
- Condition: Broken
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED HEARING A POP WHEN SETTING HIS ELEVATOR TRIM FOR CRUISE AND THEN CONTROL COLUMN VIBRATING. THE PILOT THEN CONTACT MAINTENANCE OF THE SITUATION THAT HE WAS FOUR MINUTES OUT AND THAT HE STILL HAD FULL CONTROL OF THE AIRCRAFT. THE PILOT LANDED WITHOUT INCIDENT . UPON INSPECTION IT WAS FOUND THAT THE RIGHT HAND ELEVATOR TRIM ROD WAS BROKEN (P/N C2T47A) AT THE TUBE END (P/N C2T51) AND THAT THE ROD END (P/N HF3) WAS SEIZED WHICH CAUSED THE TUBE END TO BREAK. THE TRIM ROD ASSEMBLY WAS CHANGED AND THE REST OF THE FLEET`S TRIM RODS WERE INSPECTED WITH NO OTHER DEFECTS FOUND. THE AIRCRAFT WAS RETURNED BACK TO SERVICE.
